MathSciNet Relay Station
MathSciNet bibliographic data
MR2835694 93D10 (93D15)
Zeng, Hong-Bing; He, Yong; Wu, Min; Xiao, Shen-Ping Absolute stability and stabilization for Lurie networked control systems. Internat. J. Robust Nonlinear Control 21 (2011), no. 14, 1667–1676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement